# SDR UIEA2020082101839

- Difficulty date: August 18, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,484 hours, 19,136 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 10200000
- Condition: Malfunctioned
- Location: A/C Pack Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK PRIMARY HEAT EXCHANGE TEMP SENSOR DATA MISSING REMOVED AND REPLACED TEMP SENSOR IAW B767 AMM 21-52-08, OPS CHECKED GOOD
